Page 2 of 2 FirstFirst 12
Results 11 to 14 of 14

Thread: Antidepressants making things worse?! *SH triggers

  1. #11
    I was one month on 15mg then increased for two weeks on 30mg, then have been off it three days.
    I know it's not sensible really, but I have people around me at home so I'm supported and I'm seeing both my therapist and occupational therapist tomorrow so I'm supported. I have had a good couple of days this weekend and feel in a good place and positive about tomorrow. x

  2. #12
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    14,712
    Ok I've read this thread a few times and I've debated whether I should reply or not. Anti depressants are not 'happy pills. They are not a miracle cure to fix depression. What they actually do is help to stabilize the chemical imbalance in the brain and allow you to make the necessary adjustments to help yourself. It takes time to build up in your system and can actually be dangerous to just stop which is why it is important to consult your GP. You're also aware that different people react differently to various meds so the chance of finding the right one and the right dose straight away is unlikely. It took years for me to find something that helped and even then it took some huge changes in my life and a lot of hard work to feel better and I've still got a long way to go. I'm sorry but there is no instant fix. Go speak to your GP asap.
    ".Sometimes, you have to take a leap of faith first. The trust part comes later.”

  3. The Following User Says Thank You to Stella180 For This Useful Post:

    Suzi (Today)

  4. #13
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    59,065
    I completely agree with Stella. You've still got the meds in your system. Please talk it through with your Dr...


    Stella's Quiz Week 2, 12, 16, 17, 14, 27, 40 Winner
    Shared winner Week 11

    My British Heart Foundation #mymarathon sponsorship page: CLICK HERE


  5. #14
    Hi Stella Thanks for your honest insight. I know now that it wasn't a sensible move to just come off the medication suddenly. Sometimes my head doesn't always feel 'sensible' and I make rash decisions, but it's okay... I can learn to act more rationally and sensibly in the next situation I am faced with. The CMHT, my therapist and family around me are all aware however that I've stopped the medication and I'm keeping an eye on my mood. I'm bringing the appointment with Dr earlier too as everyone has advised that this is the best thing for me to do. Take care and thanks xx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •